# SDR ASAA2018102626601

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,356 hours, 12,147 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG ON FIRST OFFICERS NAV DISPLAY. GROUNDED - YES. ACCOMPLISHED FIM 34-61-836. RESET RT FMC SYSTEM OPS. NORMAL.
